OTC pain relevers

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Aug 2009
Total Posts : 30
   Posted 8/27/2009 12:32 PM (GMT -6)   
Do any of you have problems taking OTC pain relievers.  Ex. Asprin, Tylenol, or advil.  I was told I have IBS and over the past year I cannot take OTC pain meds because I get so sick. I take at bed time and wake up in the middle of night sick or the next morning. It also seems I remain sick for a longer period, then if I eat foods or have stress that causes the same problem.
I'm interested to see if others have the same problem. Please let me know. Thanks for your time.

Regular Member

Date Joined Jul 2009
Total Posts : 21
   Posted 8/27/2009 12:49 PM (GMT -6)   
Things like Asprin are hard on the digestive track, so it doesn't surprise me that they would cause you issues.

Asprin doesn't bother me too much, but Antibiotics screw my system all up.

If you take probiotics with them it helps.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 23, 2016 9:33 AM (GMT -6)
There are a total of 2,710,486 posts in 298,903 threads.
View Active Threads

Who's Online
This forum has 153459 registered members. Please welcome our newest member, thgnbkdswed.
306 Guest(s), 11 Registered Member(s) are currently online.  Details
Jukke, vsxschskfss, Kirky98, John_TX, Richard in NY, THE HAPPY TURTLE, VLou*, vopalien, Huddie, NiceCupOfTea, Rose*flo

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer